# SDR ASMF200412003

- Difficulty date: December 15, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 34,790 hours, 13,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 32144884
- Part serial: 1289
- Condition: Failed
- Location: Lt Pack
- Part time: 1,760 hours, 644 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CAPTAIN REPORTED THAT WHEN LEFT THRUST LEVER WAS LOCATED IN IDLE POSITION THE AIR-CONDITIONING PACK WAS SHUTDOWN AND "HI STAGE" LIGHT TURNED ON. DUAL VALVE WAS REPLACED IAW MM 36-11-08, ALL CORRECT.  DURING ENGINE STARTING, "HI STAGE" LIGHT DID NOT TURNED OFF, ENGINES WERE SHUTDOWN AND PILOT REGULATOR WAS RESEATED, LIGHT TURNED OFF.  LEFT ENGINE WAS STARTED AND FAIL CONTINUE.  AIRCRAFT WAS SENT TO THE HANGAR, LEFT HIGH PRESSURE SHUTOFF VALVE WAS REPLACED IAW MM 36-11-07, TESTED CORRECT.
